THERAFLU EXTRA GRIP 14 SACHETS — MADE IN POLAND — FREE SHIPPING
Product description Theraflu ExtraGrip. 14 sachets, lemon flavor
Theraflu ExtraGRIP is used to treat the symptoms of flu and colds, such as: fever, chills, muscle pain, bone and joint pain, headache, swelling and congestion of the nasal mucosa, excessive nasal mucus discharge.
Always take this medicine exactly as described in this leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are unsure.
Adults and adolescents over 12 years of age: the content of one sachet should be dissolved in 1 glass of hot, but not boiling, water. Drink it after it has cooled down to an appropriate temperature. You can take the content of 1 sachet at a time. If further symptomatic treatment is necessary, this dose may be repeated after 4-6 hours. Do not use more than 3 sachets a day. Contact your doctor if your symptoms persist or worsen after 5 days, or if the fever lasts longer than 3 days. If you have the impression that the effect of the preparation is too strong or too weak, consult your doctor.
The active substances are: paracetamol 650 mg, phenylephrine hydrochloride 10 mg, phenyramine maleate 20 mg. In addition, the preparation contains: sucrose, acesulfame potassium, quinoline yellow (E 104), sunset yellow, maltodextrin M100, colloidal hydrated silica, natural lemon flavors, anhydrous citric acid, sodium citrate dihydrate, calcium phosphate.
Multicomponent preparation . It contains as active substances: phenylephrine hydrochloride to reduce congestion and swelling of the nasal mucosa, paracetamol with analgesic and antipyretic properties, and phenyramine malenate - an antihistamine substance that reduces the production of mucous secretions in the nose. Theraflu ExtraGRIP when dissolved in water creates a hot, aromatic drink.
Treatment of flu and cold symptoms, such as: fever, chills, muscle aches, bone and joint pain, headache, nasal congestion and congestion, nasal discharge.
Hypersensitivity reactions (hives, rashes, asthma attacks), constipation, diarrhea, flatulence, nausea, vomiting, abdominal burning sensation, dry mouth and throat, sleepiness, headache, dizziness, fatigue, irritability, nervousness, increase in blood pressure ( especially in patients with hypertension).
Pregnancy and breastfeeding
If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. The use of the preparation is not recommended during pregnancy. It is not recommended to use the preparation during breastfeeding.
Use of the preparation in children and adolescents
Do not use in children under 12 years of age
- Customer from Nottingham logged in
- Customer from Fredericksburg placed a new order for EKTIN EYE DROPS 10 ML - MADE IN USA - FREE SHIPPING
- Customer from Fredericksburg registered for an account
- Customer from Nottingham placed a new order for Ismigen sublingual tablets 50mg, 30 pcs — Made in Italy — Free Delivery
- Customer from Nottingham registered for an account
- Customer from GLASGOW placed a new order for 2 x TOBRADEX EYE OINTMENT 3,5G — MADE IN BELGIUM — FREE SHIPPING
- Customer from GLASGOW registered for an account
- Customer from Concord placed a new order for 3 x GUTTALAX DROPS 30 ML = 90 ML - MADE IN ITALY - FREE SHIPPING
- Customer from Concord registered for an account
- Customer from Тбилиси registered for an account
- Customer from BRIGHTON logged in
- Customer placed a new order for ZOVIRAX INTENSIVE 50MG/G CREAM 2G - MADE IN POLAND - FREE SHIPPING
- Customer from Fredericksburg logged in
- Customer from Fredericksburg reset their account password
- Customer from Fredericksburg requested a reset password
- Customer from Hollywood logged in
- Customer from verona registered for an account
- Customer from Sofia registered for an account
- Customer placed a new order for 2 x CYCLO 3 FORT 30 CAPS — MADE IN FRANCE — FREE SHIPPING
- Customer from Mississauga placed a new order for DOPPELHERZ VITAL TONIK 1000 ML — MADE IN GERMANY — FREE SHIPPING